References

  1. Arens R. The adjoint of a bilinear operation. Proc. Amer. Math. Soc. 1951, 2, 839-848. doi: 10.1090/S0002-9939-1951-0045941-1
  2. Daws M. Arens regularity of the algebra of operators on a Banach space. Bull. London. Math. Soc. 2004, 36 (4), 493-503. doi: 10.1112/S0024609303003072
  3. Cabello S.F., Garcia R., Villanueva I. Extension of multilinear operators on Banach spaces. Extracta Math. 2000, 15 (2), 291-334.
  4. Aron R.M., Cole B.J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 1991, 415, 51-93.
  5. Dineen S., Hart R.E., Taylor C. Spectra of tensor product elements III : holomorphic properties. Math. Proc. R. Ir. Acad. 2003, 103 (1), 61-92.
  6. Zagorodnyuk A.V. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc.2006, 134, 2559-2569. doi: 10.1090/S0002-9939-06-08260-8
  7. Zagorodnyuk A.V., Petriv H.M. Homomorphisms of algebras of entire functions of bounded type on a Banach space. Appl. Probl. Mech. Math. 2013, 11, 7-11. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.